Alert archive / Georgia / Small Craft Advisories in 2011
Small Craft Advisory 17, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Feb 22, 2011, 3:30 PM EST. It took effect at Feb 22, 2011, 6:00 PM EST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2011, 3:30 PM EST (20:30 UTC)
- In effect from
- Feb 22, 2011, 6:00 PM EST
- Expired
- Feb 23, 2011, 9:02 PM EST
- In force
- 27 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
690 WHUS72 KCHS 222030 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 330 PM EST TUE FEB 22 2011 AMZ330-230430- /O.NEW.KCHS.SC.Y.0017.110223T0300Z-110223T1500Z/ CHARLESTON HARBOR- 330 PM EST TUE FEB 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-230430- /O.NEW.KCHS.SC.Y.0017.110223T0300Z-110223T1500Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 330 PM EST TUE FEB 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-230430- /O.NEW.KCHS.SC.Y.0017.110223T1000Z-110224T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 330 PM EST TUE FEB 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO 5 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM WEDNESDAY TO 5 AM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
629 WHUS72 KCHS 222243 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 543 PM EST TUE FEB 22 2011 AMZ330-230645- /O.EXT.KCHS.SC.Y.0017.110222T2300Z-110223T1500Z/ CHARLESTON HARBOR- 543 PM EST TUE FEB 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-230645- /O.EXT.KCHS.SC.Y.0017.110222T2300Z-110223T1500Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 543 PM EST TUE FEB 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-230645- /O.CON.KCHS.SC.Y.0017.110223T1000Z-110224T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 543 PM EST TUE FEB 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO 5 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO 5 AM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 33
602 WHUS72 KCHS 230028 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 728 PM EST TUE FEB 22 2011 AMZ352-230830- /O.EXA.KCHS.SC.Y.0017.000000T0000Z-110223T1500Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 728 PM EST TUE FEB 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ330-230830- /O.CON.KCHS.SC.Y.0017.000000T0000Z-110223T1500Z/ CHARLESTON HARBOR- 728 PM EST TUE FEB 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-230830- /O.CON.KCHS.SC.Y.0017.000000T0000Z-110223T1500Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 728 PM EST TUE FEB 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-230830- /O.CON.KCHS.SC.Y.0017.110223T1000Z-110224T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 728 PM EST TUE FEB 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO 5 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO 5 AM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 33
492 WHUS72 KCHS 230228 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 928 PM EST TUE FEB 22 2011 AMZ330-231030- /O.CON.KCHS.SC.Y.0017.000000T0000Z-110223T1500Z/ CHARLESTON HARBOR- 928 PM EST TUE FEB 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-231030- /O.CON.KCHS.SC.Y.0017.000000T0000Z-110223T1500Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 928 PM EST TUE FEB 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ352-231030- /O.CON.KCHS.SC.Y.0017.000000T0000Z-110223T1500Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 928 PM EST TUE FEB 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-231030- /O.CON.KCHS.SC.Y.0017.110223T1000Z-110224T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 928 PM EST TUE FEB 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO 5 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO 5 AM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 33
678 WHUS72 KCHS 230249 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 949 PM EST TUE FEB 22 2011 AMZ354-231100- /O.EXA.KCHS.SC.Y.0017.000000T0000Z-110223T1500Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 949 PM EST TUE FEB 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ330-231100- /O.CON.KCHS.SC.Y.0017.000000T0000Z-110223T1500Z/ CHARLESTON HARBOR- 949 PM EST TUE FEB 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-231100- /O.CON.KCHS.SC.Y.0017.000000T0000Z-110223T1500Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 949 PM EST TUE FEB 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ352-231100- /O.CON.KCHS.SC.Y.0017.000000T0000Z-110223T1500Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 949 PM EST TUE FEB 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-231100- /O.CON.KCHS.SC.Y.0017.110223T1000Z-110224T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 949 PM EST TUE FEB 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO 5 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO 5 AM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 33
265 WHUS72 KCHS 230436 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1136 PM EST TUE FEB 22 2011 AMZ374-231245- /O.EXT.KCHS.SC.Y.0017.110223T0436Z-110224T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1136 PM EST TUE FEB 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ330-350-352-354-231245- /O.CON.KCHS.SC.Y.0017.000000T0000Z-110223T1500Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1136 PM EST TUE FEB 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
568 WHUS72 KCHS 230830 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 330 AM EST WED FEB 23 2011 AMZ330-350-352-354-231600- /O.EXT.KCHS.SC.Y.0017.000000T0000Z-110223T1600Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 330 AM EST WED FEB 23 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-231630- /O.CON.KCHS.SC.Y.0017.000000T0000Z-110224T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 330 AM EST WED FEB 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
567 WHUS72 KCHS 231537 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1037 AM EST WED FEB 23 2011 AMZ330-350-352-354-231645- /O.EXP.KCHS.SC.Y.0017.000000T0000Z-110223T1600Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1037 AM EST WED FEB 23 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EST THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EST THIS MORNING. $$ AMZ374-232345- /O.CON.KCHS.SC.Y.0017.000000T0000Z-110224T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1037 AM EST WED FEB 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
096 WHUS72 KCHS 231956 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 256 PM EST WED FEB 23 2011 AMZ374-240445- /O.CON.KCHS.SC.Y.0017.000000T0000Z-110224T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 256 PM EST WED FEB 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
798 WHUS72 KCHS 240202 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 902 PM EST WED FEB 23 2011 AMZ374-240315- /O.CAN.KCHS.SC.Y.0017.000000T0000Z-110224T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 902 PM EST WED FEB 23 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Feb 22, 12:51 PM EST, 2 hours 39 minutes earlier.
Area forecast discussion, Feb 22, 12:51 PM EST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1251 PM EST TUE FEB 22 2011 .SYNOPSIS... A COLD FRONT WILL APPROACH THE REGION FROM THE NORTH AND WEST TODAY...THEN PUSH SOUTH THROUGH THE REGION TONIGHT. HIGH PRES WILL BUILD INTO THE REGION WED AND WILL REMAIN THE DOMINANT WEATHER FEATURE OVER THE SOUTHEAST STATES THROUGH THU. THE NEXT COLD FRONT WILL MOVE THROUGH THE REGION LATE IN THE WEEK...WITH HIGH PRES TO FOLLOW FOR THE UPCOMING WEEKEND. ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH THE REGION EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... TEMPERATURES WARMING INTO THE MID TO UPPER 70S MOST LOCALES THIS AFTERNOON DESPITE THE PARTLY TO MOSTLY CLOUDY SKIES AHEAD OF A COLD FRONT APPROACHING FROM THE WEST AND BACKDOOR COLD FRONT APPROACHING FROM THE NORTH. COULD SEE A FEW 80 DEGREE HIGHS. WESTERLY WINDS WILL CONTINUE TO GUST 20-25 MPH THROUGH THE AFTERNOON. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... A BACKDOOR COLD FRONT INTRODUCING SOME STRONG LOW LEVEL THERMAL GRADIENTS WILL DRIVE DOWN COASTAL SOUTH CAROLINA AND SE GEORGIA TONIGHT FROM N TO S. TEMPERATURES WILL START OFF VERY MILD AT DUSK AND FALL AS THE FRONT PASSES THROUGH AND WINDS SHIFT TO THE NE. BY DAWN ON WED...MOST LOCATIONS AWAY FROM THE BEACHES AND BARRIER ISLANDS SHOULD BE IN THE UPPER 40S WITH SOME MID 40S W AND N OF CHARLESTON. PARTLY TO MOSTLY CLOUDY CONDITIONS ARE EXPECTED TO FILL IN THE WAKE OF THE SURFACE FRONT...BUT DRY WEATHER WILL CONTINUE OVERNIGHT. MODEL SOLUTIONS ARE IN GOOD AGREEMENT SHOWING HIGH PRESSURE BUILDING NORTH OF THE NEW ENGLAND AND MID-ATLANTIC STATES WEDNESDAY...BEFORE SHIFTING INTO THE WESTERN ATLANTIC WEDNESDAY NIGHT AND THURSDAY. A COLD FRONT WILL APPROACH FROM THE WEST THURSDAY NIGHT...THEN MOVE THROUGH THE LOCAL AREA ON FRIDAY. WEDNESDAY THROUGH THURSDAY...WILL KEEP THE FORECAST RAIN FREE AS HIGH PRESSURE REMAINS THE DOMINANT WEATHER FEATURE. CAN/T RULE OUT A FEW ISOLATED SHOWERS GRAZING COASTAL SOUTH CAROLINA ZONES THURSDAY AFTERNOON AS RETURN FLOW GETS ESTABLISHED ALLOWING A COASTAL TROUGH TO LIFT NORTHWARD JUST OFFSHORE. PROBABILITIES REMAIN TOO LOW TO MENTION IN THE FORECAST AT THIS TIME...BUT WILL NEED TO MONITOR MODEL TRENDS CLOSELY AS A COUPLE SOLUTIONS NOW SHOW SOME SHOWER ACTIVITY MOVING INTO COASTAL SOUTH CAROLINA ZONES THURSDAY AFTERNOON. TEMPERATURES ON WEDNESDAY WILL BE NOTICEABLY COOLER AS THE COLD DENSE AIRMASS CURRENTLY OVER THE MID-ATLANTIC STATES SHIFTS SOUTHWARD INTO THE LOCAL AREA. THE LATEST MODEL TRENDS SUGGEST THAT THE AIRMASS WILL REMAIN FAIRLY INVERTED OVER THE LOCAL AREA...AND THIS SEEMS REASONABLE GIVEN A STRENGTHENING COASTAL TROUGH OFFSHORE. FOR NOW WILL LOOK FOR HIGHS WEDNESDAY TOPPING OUT AROUND 60 NORTH TO THE LOWER/MIDDLE 60S SOUTH. LOWS WEDNESDAY NIGHT ARE EXPECTED TO BOTTOM OUT AROUND 40/LOWER 40S NORTH TO THE MIDDLE/UPPER 40S SOUTH. HIGHS ON THURSDAY WILL BE HIGHLY DEPENDENT ON HOW QUICKLY THE HIGH PRESSURE WEDGE IS ABLE TO BREAK DOWN ALLOWING RETURN FLOW TO GET ESTABLISHED. GIVEN THE INCREASING WARM AIR ADVECTION ACROSS THE REGION...THERE SHOULD BE ENOUGH CLOUD COVER TO KEEP TEMPERATURES FROM GETTING OUT OF HAND...AND WILL LOOK FOR HIGHS IN THE UPPER 60S NORTH TO LOWER 70S SOUTH. THURSDAY NIGHT AND FRIDAY... A COLD FRONT WILL APPROACH FROM THE WEST ON THURSDAY THEN MOVE THROUGH THE REGION ON FRIDAY. RAIN FREE CONDITIONS ARE EXPECTED THURSDAY NIGHT...ALTHOUGH WE CAN/T ENTIRELY RULE OUT A FEW ISOLATED SHOWERS ALONG SOUTH CAROLINA COAST EARLY THURSDAY EVENING AS THE COASTAL TROUGH LIFTS NORTHWARD JUST OFFSHORE. DEEP MOISTURE AND FORCING FOR ASCENT WILL INCREASE FROM WEST TO EAST ACROSS THE AREA ON FRIDAY...AND WILL CARRY SLIGHT CHANCE/LOW CHANCE POPS THROUGH THE DAY. TEMPERATURES THURSDAY NIGHT ARE NOT EXPECTED TO DROP TOO MUCH...GENERALLY BOTTOMING OUT IN THE MID TO UPPER 50S. WITH LOW LEVEL WIND FIELDS INCREASING LATE THURSDAY NIGHT...TEMPERATURES WILL LIKELY RESPOND AND CLIMB INTO THE MIDDLE 60S BY DAYBREAK FRIDAY. TEMPERATURES ON FRIDAY WILL BE DIFFICULT TO PIN DOWN AS THEY WILL BE HIGHLY DEPENDENT ON THE TIMING OF THE COLD FRONT THROUGH THE AREA. LOW LEVEL THICKNESS VALUES SUPPORT HIGHS IN THE LOWER 80S...BUT WITH PLENTY OF CLOUD COVER AND SCATTERED SHOWERS ACROSS THE REGION...WILL LOOK FOR HIGHS GENERALLY TOPPING OUT IN THE MIDDLE 70S. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT WITH THE OVERALL SYNOPTIC PATTERN EVOLUTION THROUGH THE EXTENDED PERIODS...BUT SUBTLE DISAGREEMENTS WITH RESPECT TO PLACEMENT OF SYNOPTIC FEATURES WILL LEAD TO SLIGHTLY BELOW NORMAL FORECAST CONFIDENCE. HIGH PRESSURE WILL BUILD BACK INTO THE REGION BEHIND THE DEPARTING COLD FRONT FRIDAY NIGHT AND WILL REMAIN THE THE DOMINANT WEATHER FEATURE THROUGH SUNDAY. MODEL SOLUTIONS DISAGREE ON THE STRENGTH OF AN AREA OF HIGH PRESSURE BUILDING ACROSS THE OHIO VALLEY AND MID-ATLANTIC STATES ON SUNDAY...AND THIS HAS REPERCUSSIONS ON THE PLACEMENT OF A FRONTAL BOUNDARY THROUGH THE SOUTHERN MID-ATLANTIC STATES OR NORTHERN SECTIONS OF THE SOUTHEAST UNITED STATES SUNDAY NIGHT INTO MONDAY. THE MAJORITY OF THE GLOBAL MODELS INDICATE THAT THE BOUNDARY WILL REMAIN NORTH OF THE FORECAST AREA...BUT AM A LITTLE BIT CONCERNED GIVEN THE TIME OF YEAR THAT THE COLD AIRMASS NORTH OF THE BOUNDARY MAY BE STRONG ENOUGH TO PUSH THE FRONT INTO PORTIONS OF THE FORECAST AREA. FOR NOW WILL FOLLOW MODEL CONSENSUS KEEPING THE BOUNDARY NORTH OF THE AREA AND MONITOR TRENDS CLOSELY FOR ANY NECESSARY ADJUSTMENTS. IF THE BOUNDARY PUSHES SOUTHWARD INTO THE REGION SUNDAY NIGHT/MONDAY...IT SHOULD LIFT BACK NORTH OF THE LOCAL AREA LATE MONDAY/MONDAY NIGHT IN ADVANCE OF ANOTHER COLD FRONT PROGGED TO MOVE THROUGH THE AREA ON TUESDAY. AS FOR FORECAST DETAILS...WILL KEEP THE FORECAST RAIN FREE FRIDAY NIGHT THROUGH MONDAY WITH HIGH PRESSURE EXPECTED TO REMAIN IN CONTROL OF THE AREAS WEATHER. THIS COULD POTENTIALLY CHANGE IN THE SUNDAY NIGHT/MONDAY TIME FRAME IF THE FRONTAL BOUNDARY MENTIONED ABOVE MANAGES TO SLIP INTO THE AREA. WITH A COLD FRONT EXPECTED TO APPROACH THE REGION MONDAY NIGHT AND MOVE THROUGH ON TUESDAY...WILL CARRY SLIGHT CHANCE POPS AREA WIDE. TEMPERATURES ARE EXPECTED TO RUN WELL ABOVE NORMAL THROUGHOUT THE LONG TERM PERIODS. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... W WINDS WILL GUST TO AROUND 20 KT THROUGH ABOUT 20Z. A BACKDOOR COLD FRONT WILL DROP S THROUGH KCHS BY 01Z AND KSAV AROUND 08Z SHIFTING WINDS TO THE N/NE. LOW CLOUDS WILL BE ASSOCIATED WITH THE FRONT AND COULD BE MVFR AT TIMES AT BOTH TAF SITES THROUGH AROUND DAYBREAK BUT GENERALLY NOT CONFIDENT ENOUGH TO INCLUDE MENTION IN THE 18Z TAFS EXPCEPT AT KSAV TO INITIALIZE. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS ARE GENERALLY EXPECTED TO PREVAIL THROUGH THURSDAY. THERE IS A CHANCE THAT SOME MVFR CIGS COULD DEVELOP LATE TUESDAY NIGHT AND EARLY WEDNESDAY...MAINLY AT THE CHARLESTON TERMINAL. MVFR OR LOWER CONDITIONS WILL THEN BE POSSIBLE ONCE AGAIN THURSDAY NIGHT INTO FRIDAY AHEAD OF ANOTHER COLD FRONT. VFR CONDITIONS ARE THEN EXPECTED FRIDAY NIGHT AND SATURDAY. COULD SEE SOME REDUCED CIGS/VSBYS AGAIN LATE SATURDAY NIGHT/EARLY SUNDAY. && .MARINE... WITH THE LOW-LEVEL WINDS ON THE DECLINE AS THE COLD FRONT FROM THE N AND W APPROACHES...HAVE CANCELLED THE SMALL CRAFT ADVISORIES FOR THE NRN SC WATERS AND OUTER GA WATERS. THE NEXT CONCERN WILL BE A BACKDOOR COLD FRONT WHICH WILL CAUSE PRES GRADIENTS TO PINCH TONIGHT AS IT WORKS TO THE S. WE THINK A SCA WILL NEED TO BE REISSUED LATER TODAY FOR MUCH OF THE SOUTH CAROLINA WATERS AS NE WINDS INCREASE AND SURGE. THE SURGE WILL BE A BIT LATER REACHING GEORGIA WATERS TONIGHT. SEAS 2-4 FT THIS MORNING WILL SUBSIDE TO 2 FT OR LESS LATER TODAY...THEN INCREASE FROM N TO S TONIGHT...HIGHEST OVER CHARLESTON COUNTY WATERS. A DECENT NORTHEASTERLY SURGE IS EXPECTED WEDNESDAY AND WEDNESDAY NIGHT AS HIGH PRES BUILDS NORTH OF THE REGION...AND SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR PORTIONS OF THE WATERS... PARTICULARLY THE OUTER GEORGIA WATERS. IMPROVING CONDITIONS ARE THEN EXPECTED ON THURSDAY AS HIGH PRESSURE BUILDS INTO THE WESTERN ATLANTIC ALLOWING THE PINCHED GRADIENT OVER THE MARINE AREA TO RELAX. THIS WILL BE SHORT LIVED HOWEVER...AS WINDS/SEAS INCREASE LATE THURSDAY NIGHT THROUGH FRIDAY IN ADVANCE OF AN APPROACHING COLD FRONT...WITH HEADLINES CERTAINLY POSSIBLE OVER PORTIONS OF THE WATERS ONCE AGAIN. IMPROVING CONDITIONS ARE EXPECTED FRIDAY NIGHT AND OVER THE WEEKEND AS HIGH PRESSURE BUILDS BACK INTO THE REGION...WITH WINDS AND SEAS EXPECTED TO REMAIN BELOW ADVISORY LEVELS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Feb 22, 3:54 AM EST, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 354 AM EST TUE FEB 22 2011 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-231000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 354 AM EST TUE FEB 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 22, 3:06 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
306 PM EST TUE FEB 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM LOW ASTR TIDES 2 N MOUNT PLEASANT 32.83N 79.86W
02/21/2011 CHARLESTON SC PUBLIC
A SMALL PLEASURE BOAT RAN AGROUND IN HOWCAW CREEK
DURING LOW TIDE. THE NOS TIDE GAGE AT CHARLESTON WAS
MINUS 1.20 FT MLLW AT THIS TIME.
&&
EVENT NUMBER CHS1100133
33Nearby
Small Craft Advisories in Georgia, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.